# SDR FDEA202102110337

- Difficulty date: February 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 31,916 hours, 17,607 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Broken
- Location: K Flap
- Component: K Flap, Airbus
- Component part number: A5351020701001
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

KRUGER DID NOT EXTEND DURING APPROACH. QRH COMPLIED  WITH.  ON WALK AROUND DISCOVERED KRUEGER FLAP MOVEABLE VANE DETATCHED FROM BRACKET.(BRACKET BROKE) ALSO  NOTICED BOLT SHEARED OFF ON OUTBOARD SIDE OF MOVEABLE VANE PANEL. MOVELABLE VANE WAS JAMED INTO  KRUEGER FLAP BECAUSE BROKEN BRACKET AND BOLT.REMOVED LEFT KRUGER FLAP PER A300 AMM: 27-87-11-04  AND REMOVED MOVABLE VANE PER A300 AMM: 27-87-12-04.FOUND DAMAGED ON BOTH ITEMS.   COMPLETED REMAINING STEPS OF E.A. 6-2780-T0359907.   COMPLETED E.A # 6-2780-T0359747 A.
